MathSciNet Relay Station
MathSciNet bibliographic data
MR278277 54.78 (57.00)
Burgess, C. E.; Cannon, J. W. Embeddings of surfaces in $E\sp{3}$. Rocky Mountain J. Math. 1 1971 no. 2, 259–344.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement